# SDR AALA202503172447

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM STA 500G TO STA 500H AT S265. REPLACED TRANSITION PANEL PER SRM 51-40-02-0G.
